Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iT0M

Normal to be sick on 3rd day!?

Recommended Posts

Well, I have started Accutane like 3 or 4 day's ago. You can check my log and thread in my signature.

I do have a question. I woke up this morning with a little fever and feeling horrible. Sore throat, stomach pains and alittle headache that makes me tired THE WHOLE TIME.

Can this happen only on 3rd day? Or was I just going to get sick anyway?

I am currently taking Tylenol Arthritis and Amoxicillin. It's helping me feel better but just was kinda worried.

Share this post


Link to post
Share on other sites

ok, amoxicilin is an antibiotic, it can't be used while on accutane, i say that, the doctor says that, the accutane faqs on this forum says so, AND the small prints on the accutane scroll that comes inside the box, if you manage to read about it.

as for tylenol, thats an acetaminofen which also has a drying effect.

ok on the 3rd day, yes it can happen, the first 3 days i get some small fever check out my log.

im my opinion, the two pills you are taking extra are overcharging you and not helping you at all.

all your symtoms seems ok,

sore troaht: dryness you need to hydrate drink water.

stomach pain: i didn;t get a pain from accutane, but the amoxilin really mess up the stomach with nauseas.

lil headache: this one is ok, you will feel a bit dizzy for the first week, your body needs to adapt to the pill.

tired the whole time, well this is fatigue, and its cause mainly because of the dryness, you are NOT hydrating well, drink MORE water.

oh i forgot, call your doctor and stop taking tylenol and amoxilin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×